PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2004 | 24 | 1 | 81-83
Tytuł artykułu

A note on strongly multiplicative graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this note we give an upper bound for λ(n), the maximum number of edges in a strongly multiplicative graph of order n, which is sharper than the upper bound obtained by Beineke and Hegde [1].
Wydawca
Rocznik
Tom
24
Numer
1
Strony
81-83
Opis fizyczny
Daty
wydano
2004
otrzymano
2001-10-24
poprawiono
2002-07-06
Twórcy
  • Department of Studies in Mathematics, University of Mysore, Manasagangotri, Mysore - 570 006, INDIA
  • Department of Studies in Mathematics, University of Mysore, Manasagangotri, Mysore - 570 006, INDIA
  • Department of Studies in Mathematics, University of Mysore, Manasagangotri, Mysore - 570 006, INDIA
Bibliografia
  • [1] L.W. Beineke and S.M. Hegde, Strongly multiplicative graphs, Discuss. Math. Graph Theory 21 (2001) 63-76, doi: 10.7151/dmgt.1133.
  • [2] P. Erdős, An asymptotic inequality in the theory of numbers, Vestnik Leningrad, Univ. 15 (1960) 41-49.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1215
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.